Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

67 Publications


2018 | Journal Article | IST-REx-ID: 1012
Erdös, L., & Schröder, D. J. (2018). Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices, 2018(10), 3255–3298. https://doi.org/10.1093/imrn/rnw330
View | Files available | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690   OA
Lee, J., & Schnelli, K. (2018). Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields, 171(1–2). https://doi.org/10.1007/s00440-017-0787-8
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971   OA
Erdös, L., & Mühlbacher, P. (2018). Bounds on the norm of Wigner-type random matrices. Random Matrices: Theory and Applications. https://doi.org/10.1142/s2010326319500096
View | DOI | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183   OA
Alt, J., Erdös, L., & Krüger, T. H. (n.d.). The Dyson equation with linear self-energy: Spectral bands, edges and  cusps. ArXiv:1804.07752.
View | Files available | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6184   OA
Alt, J., Erdös, L., Krüger, T. H., & Schröder, D. J. (n.d.). Correlated random matrices: Band rigidity and edge universality. ArXiv:1804.07744.
View | Files available | Download (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2017). Universality for general Wigner-type matrices. Probability Theory and Related Fields, 169(3–4), 667–727. https://doi.org/10.1007/s00440-016-0740-2
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010
Alt, J., Erdös, L., & Krüger, T. H. (2017). Local law for random Gram matrices. Electronic Journal of Probability, 22. https://doi.org/10.1214/17-EJP42
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023   OA
Nemish, Y. (2017). Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability, 22. https://doi.org/10.1214/17-EJP38
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528   OA
Bao, Z., & Erdös, L. (2017). Delocalization for a class of random block band matrices. Probability Theory and Related Fields, 167(3–4), 673–776. https://doi.org/10.1007/s00440-015-0692-y
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 447   OA
Ferrari, P., & Nejjar, P. (2017). Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística, 9, 299–325.
View | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 550   OA
Alt, J. (2017). Singularities of the density of states of random Gram matrices. Electronic Communications in Probability, 22. https://doi.org/10.1214/17-ECP97
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös, L., & Yau, H. (2017). A dynamical approach to random matrix theory (Vol. 28). American Mathematical Society.
View
 

2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki, O. H., Krüger, T. H., & Erdös, L. (2017). Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics, 70(9), 1672–1705. https://doi.org/10.1002/cpa.21639
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics, 319, 251–291. https://doi.org/10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics, 349(3), 947–990. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144
Erdös, L., & Schröder, D. J. (2017). Fluctuations of functions of Wigner matrices. Electronic Communications in Probability, 21. https://doi.org/10.1214/16-ECP38
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 615   OA
Erdös, L., & Schnelli, K. (2017). Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics, 53(4), 1606–1656. https://doi.org/10.1214/16-AIHP765
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 483   OA
Bourgade, P., Erdös, L., Yau, H., & Yin, J. (2017). Universality for a class of random band matrices. Advances in Theoretical and Mathematical Physics, 21(3), 739–800. https://doi.org/10.4310/ATMP.2017.v21.n3.a5
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Z., Erdös, L., & Schnelli, K. (2016). Local stability of the free additive convolution. Journal of Functional Analysis, 271(3), 672–719. https://doi.org/10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2016). Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics, 163(2), 280–302. https://doi.org/10.1007/s10955-016-1479-y
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1219   OA
Lee, J., Schnelli, K., Stetler, B., & Yau, H. (2016). Bulk universality for deformed wigner matrices. Annals of Probability, 44(3), 2349–2425. https://doi.org/10.1214/15-AOP1023
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel, C., & Virág, B. (2016). A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics, 343(3), 881–919. https://doi.org/10.1007/s00220-016-2600-4
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1157   OA
Lee, J., & Schnelli, K. (2016). Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability, 26(6), 3786–3839. https://doi.org/10.1214/16-AAP1193
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223   OA
Froese, R., Lee, D., Sadel, C., Spitzer, W., & Stolz, G. (2016). Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory, 6(3), 557–600. https://doi.org/10.4171/JST/132
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1280   OA
Bourgade, P., Erdös, L., Yau, H., & Yin, J. (2016). Fixed energy universality for generalized wigner matrices. Communications on Pure and Applied Mathematics, 69(10), 1815–1881. https://doi.org/10.1002/cpa.21624
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel, C. (2016). Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare, 17(7), 1631–1675. https://doi.org/10.1007/s00023-015-0456-3
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881   OA
Lee, J., & Schnelli, K. (2016). Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields, 164(1–2), 165–241. https://doi.org/10.1007/s00440-014-0610-8
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508   OA
Erdös, L., & Yau, H. (2015). Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society, 17(8), 1927–2036. https://doi.org/10.4171/JEMS/548
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao, Z., Pan, G., & Zhou, W. (2015). Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory, 61(6), 3413–3426. https://doi.org/10.1109/TIT.2015.2421894
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1674   OA
Lee, J., & Schnelli, K. (2015). Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics, 27(8). https://doi.org/10.1142/S0129055X1550018X
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1864   OA
Erdös, L., & Knowles, A. (2015). The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare, 16(3), 709–799. https://doi.org/10.1007/s00023-014-0333-5
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505   OA
Bao, Z., Pan, G., & Zhou, W. (2015). Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics, 43(1), 382–421. https://doi.org/10.1214/14-AOS1281
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166   OA
Erdös, L., & Knowles, A. (2015). The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics, 333(3), 1365–1416. https://doi.org/10.1007/s00220-014-2119-5
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506   OA
Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli, 21(3), 1600–1628. https://doi.org/10.3150/14-BEJ615
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677   OA
Alt, J. (2015). The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56(10). https://doi.org/10.1063/1.4932606
View | Files available | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824   OA
Knebel, J., Weber, M., Krüger, T. H., & Frey, E. (2015). Evolutionary games of condensates in coupled birth-death processes. Nature Communications, 6. https://doi.org/10.1038/ncomms7977
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1926
Sadel, C. (2014). Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry, 17(3–4), 409–440. https://doi.org/10.1007/s11040-014-9163-4
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2019   OA
Erdös, L., & Schröder, D. J. (2014). Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry, 17(3–4), 441–464. https://doi.org/10.1007/s11040-014-9164-3
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2014). Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability, 19. https://doi.org/10.1214/ECP.v19-3121
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2225   OA
Bloemendal, A., Erdös, L., Knowles, A., Yau, H., & Yin, J. (2014). Isotropic local laws for sample covariance and generalized Wigner matrices. Electronic Journal of Probability, 19. https://doi.org/10.1214/EJP.v19-3054
View | Files available | DOI
 

2014 | Conference Paper | IST-REx-ID: 1507   OA
Erdös, L. (2014). Random matrices, log-gases and Hölder regularity (Vol. 3, pp. 214–236). Presented at the ICM: International Congress of Mathematicians, Seoul, Korea: Kyung Moon SA Co. Ltd.
View | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1937   OA
Bourgade, P., Erdös, L., & Yau, H. (2014). Edge universality of beta ensembles. Communications in Mathematical Physics, 332(1), 261–353. https://doi.org/10.1007/s00220-014-2120-z
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2699   OA
Erdös, L., Bourgade, P., & Yau, H. (2014). Universality of general β-ensembles. Duke Mathematical Journal, 163(6), 1127–1190. https://doi.org/10.1215/00127094-2649752
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 2837   OA
Erdös, L., Knowles, A., Yau, H., & Yin, J. (2013). The local semicircle law for a general class of random matrices. Electronic Journal of Probability, 18(59), 1–58. https://doi.org/10.1214/EJP.v18-2473
View | Files available | DOI
 

2013 | Journal Article | IST-REx-ID: 2782   OA
Erdös, L., & Farrell, B. (2013). Local eigenvalue density for general MANOVA matrices. Journal of Statistical Physics, 152(6), 1003–1032. https://doi.org/10.1007/s10955-013-0807-8
View | DOI | Download (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2698   OA
Erdös, L., Fournais, S., & Solovej, J. (2013). Stability and semiclassics in self-generated fields. Journal of the European Mathematical Society, 15(6), 2093–2113. https://doi.org/10.4171/JEMS/416
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed